# SDR UIEA2023050900442

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 113,511 hours, 23,184 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG PNEU DUCT SUPPORT ROD BOLT MISSING 12 O'CLOCK POS FWD OF PRV .( INSTALLED BOLT #2 ENG PNEU DUCT AT 12 O'CLOCK POS FWD OF PRV PER AMM 20-11-0 )
